EconPapers    
Economics at your fingertips  
 

A reverse Gaussian correlation inequality by adding cones

Xiaohong Chen () and Fuchang Gao

Statistics & Probability Letters, 2017, vol. 123, issue C, 84-87

Abstract: Let γ denote any centered Gaussian measure on Rd. It is proved that for any closed convex sets A and B in Rd, and any closed convex cones C and D in Rd, if D⊇C∘, where C∘ is the polar cone of C, then γ((A+C)∩(B+D))≤γ(A+C)⋅γ(B+D), and γ((A+C)∩(B−D))≥γ(A+C)⋅γ(B−D). As an application, this new inequality is used to bound the asymptotic posterior distributions of likelihood ratio statistics for convex cones.

Keywords: Gaussian measure; Convex set; Convex cone; Posterior distribution; Likelihood ratio; Chi-bar distribution (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016771521630284X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:123:y:2017:i:c:p:84-87

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2016.11.031

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:123:y:2017:i:c:p:84-87